# SDR SWIA2017102343888

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 24,526 hours, 15,644 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING CLIMB OUT.  REPLACED THE RT MLG ACTUATOR, MLG SELECTOR VALVE AND ADJUSTED NOSE GEAR PROXIMITY SWITCH PX 35, OPS CHECKED GOOD.
